# SDR 2001F00382

- Difficulty date: September 7, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bolt
- Part number: 22201BC060016L
- Condition: Sheared
- Location: Vertical Stab
- Part time: 2,985 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE UPPER FORWARD VERTICAL ATTACHMENT BOLT SHEARED OFF.  INSTALLED NEW BOLT.  (M)
